Exact traveling wave solutions of perturbed nonlinear Schrodinger's equation (NLSE) with Kerr law nonlinearity
Articles > Article · 2012
Authors: Semiha ÖZGÜL, Meltem TURAN, Ahmet YILDIRIM
OPTIK, Journal Indexed in SCI Expanded, International, 2012, vol 123, pp 2250-2253
DOI: 10.1016/j.ijleo.2011.10.028
Summary
By using new solutions of nonlinear partial differential equation, a direct algebraic method is described to construct the exact traveling wave solutions for perturbed nonlinear Schrodinger's equation (NLSE). Exact traveling wave solutions are explicitly obtained by this method. (C) 2011 Elsevier GmbH. All rights reserved.